Last night after supper, bolusing with novorapid, as always, I suddenly felt funny -- my BG was 34! I had no explanation for this. The only thing I could imagine is that maybe I took my bolus insulin twice by accident... (I'm not THAT old and forgetful YET, but who knows...)
So this morning I decided to do my usual and hope for the best... PS - AGAIN - after breakfast 42!! I'm literally shaking. I don't know why this is happening. Also, I'm not using a new insulin pen - I'm been using this one for a week or so.
Question, yesterday I took a day off from work, walked around a lot (as opposed to sitting at my desk all day), in the sun (which I read somewhere also may help to lower BG). Would this be enough to explain why I would be more insulin-sensitive at this time? Or is it just random? \
BTW this never happened to me before. (If I ever went low, I realized afterwards that I miscalculated my insulin, forgot to take into account IOB or something. Here there was nothing like that).
Thanks for any advice, comments!